Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 183, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 8, 2020, 8:54 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2020, 8:54 PM CDT (01:54 UTC)
- Expired
- Jul 8, 2020, 9:45 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 135 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 9:00 PM CDT | TSTM WND GST 70 | Maywood, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2624 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2346 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
077
WUUS53 KLBF 090154
SVRLBF
NEC063-085-111-090245-
/O.NEW.KLBF.SV.W.0183.200709T0154Z-200709T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
854 PM CDT Wed Jul 8 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Frontier County in southwestern Nebraska...
Southeastern Lincoln County in southwestern Nebraska...
Eastern Hayes County in southwestern Nebraska...
* Until 945 PM CDT.
* At 854 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Lake Maloney State Recreation
Area to near Wellfleet to near Hayes Center, moving southeast at 40
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Curtis around 915 PM CDT.
Moorefield and Stockville around 930 PM CDT.
Eustis and Medicine Creek Reservoir State Recreation Area around
945 PM CDT.
Other locations impacted by these severe thunderstorms include Quick,
Cottonwood Canyon State Wildlife Management Area, Hansen Memorial
Reserve State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, Willow View Campground, Freedom, Hayes Center State
Wildlife Management Area, Maywood, Orafino and Bluegill Haven
Campground.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 186 and 207.
Highway 83 between mile markers 27 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4108 10072 4109 10024 4105 10024 4104 10023
4070 10022 4070 9998 4044 9998 4043 10009
4035 10010 4035 10102
TIME...MOT...LOC 0154Z 308DEG 33KT 4098 10064 4072 10076 4047 10107
HAIL...0.88IN
WIND...70MPH
$$
Taylor1 follow-up statement
026
WWUS53 KLBF 090216
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
916 PM CDT Wed Jul 8 2020
NEC063-085-111-090245-
/O.CON.KLBF.SV.W.0183.000000T0000Z-200709T0245Z/
Frontier NE-Lincoln NE-Hayes NE-
916 PM CDT Wed Jul 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR FRONTIER...SOUTHEASTERN LINCOLN AND EASTERN HAYES COUNTIES...
At 915 PM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Brady to near Curtis to 8 miles
north of Culbertson, moving southeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Curtis around 920 PM CDT.
Moorefield and Stockville around 930 PM CDT.
Medicine Creek Reservoir State Recreation Area around 950 PM CDT.
Eustis around 955 PM CDT.
Other locations impacted by these severe thunderstorms include Quick,
Cottonwood Canyon State Wildlife Management Area, Hansen Memorial
Reserve State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, Willow View Campground, Freedom, Hayes Center State
Wildlife Management Area, Maywood, Orafino and Bluegill Haven
Campground.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 186 and 207.
Highway 83 between mile markers 27 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4108 10072 4109 10024 4105 10024 4104 10023
4070 10022 4070 9998 4044 9998 4043 10009
4035 10010 4035 10102
TIME...MOT...LOC 0215Z 308DEG 33KT 4086 10044 4060 10056 4035 10087
HAIL...<.75IN
WIND...70MPH
$$
TaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:31 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 8, 6:31 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service North Platte NE 631 PM CDT Wed Jul 8 2020 .SYNOPSIS... Issued at 402 PM CDT Wed Jul 8 2020 Upper low situated over southern portions of the Canadian provinces of AB/SK with upper PV anomaly rounding the base in northern MT. A second area of enhanced westerlies extends across the intermountain west. These will become players in the thunderstorm activity later today. Associated surface frontal boundary has entered the northwest Sandhills and and is beginning to stall in that area. In general southwesterly flow aloft is predominant over the northern rockies and northern Plains. This flow weakens over western and north central NE and becomes diffluent aloft which is a favorable pattern for a possible larger MCS later today. && .SHORT TERM...(This evening through Thursday night) Issued at 402 PM CDT Wed Jul 8 2020 For tonight...the aforementioned frontal boundary is in the process of stalling across the northwest Sandhills and radar presentation of a fine line early, indicating decent convergence, is now becoming more diffuse as would be expected initially with a stalling boundary. However, short range models suggest this is temporary as mid level FGEN associated with a segment of the upper jet progressing through the northern Rockies develops and enhances mesoscale lift co-located with the stalled surface front this afternoon. This mid level FGEN is most pronounced over the northwestern portion of the area initially and therefore am expecting convection to initiate there first, likely in the Brown/Cherry/Hooker county vicinity. Most convection allowing models (CAMs) agree with this scenario and one of those, the HRRR, initiates in southeast Cherry county around 21-22Z. This area will be characterized by marginal deep layer shear of around 30 kts but surfaced based CAPE exceeding 4000 J/kg so rapid development would be likely. Forecast soundings suggest a very dry subcloud layer. Mesoscale analysis of DCAPE already suggesting an outflow dominant progression making out confidence level in a damaging wind event fairly high especially as cold pools begin to organize. Would expect upscale growth to take a little while as storm interactions will be likely early on. It is also worth mentioning that the mid afternoon thermal pattern along with steep low level lapse rates and weak low level shear along the front will be favorable for landspouts should a vigorous updraft become co-located with an area of pre-existing misoscale vorticity. Will be watching for this as the pattern favors this, although detection is always difficult. Also later this afternoon expect additional development along the Laramie Range in southeast WY associated with mid level forcing across the central Rockies and low level upslope flow behind the front. This area also will move east and, along with new convective development further south along the front, will merge and allow a more organized cold pool to form and the QLCS should begin to more rapidly push southeastward by late evening. As mentioned main threat will likely be strong wind and agree with the SPC designation of the hatched area which signifies potential for 65+ mph. Hail will also be possible with the most vigorous updrafts initially. with high LCLs the overall tornado threat is small, however with colliding boundaries there is a small possibility. In addition, locally heavy rainfall will be possible especially with merging convective segments. Thursday...assuming the MCS develops as expected and develops a well organized cold pool would expect that the boundary will be pushed well into KS by Thursday morning. The upslope flow on the cool side of the front paired with mid level large scale forcing associated with broad northwest flow aloft will again promote terrain-initiated convective development further west moving east-southeast into the southern Panhandle and possibly portions of southwest NE. Large scale models typically develop convection too far north in this type of scenario and will side with the CAMs on limited spatial coverage and confined more so to the western portion of the area. .LONG TERM...(Friday through Wednesday) Issued at 402 PM CDT Wed Jul 8 2020 Upper level ridging will build across the southwest United States beginning this weekend which will put the area in northwesterly flow aloft. However increasing subsidence associated with the building ridge will limit widespread rainfall. In this pattern any thunderstorm development will favor north central NE primarily. Temperatures will generally be near or slightly above average for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 614 PM CDT Wed Jul 8 2020 Scattered thunderstorms will be possible this evening across portions of north central, southwest and western Nebraska. Thunderstorms should move out of the area by midnight. Winds will shift slightly to the east and north overnight, then winds will shift back to the east southeast. VFR conditions will prevail after midnight for the remainder of the forecast period. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Stoppkotte SHORT TERM...Stoppkotte LONG TERM...Stoppkotte AVIATION...Gomez
Hazardous weather outlook, Jul 8, 3:35 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 335 PM CDT Wed Jul 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 335 PM CDT Wed Jul 8 2020 /235 PM MDT Wed Jul 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered thunderstorms will move into portions of north central and southwest Nebraska this evening. Some storms may be severe. Potential hazards associated with these storms include damaging winds and large hail. Locally heavy rainfall is also possible, especially east of Highway 83. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. The chance for isolated thunderstorms continues Thursday and Thursday evening. An isolated severe storm is possible across south and southwestern Nebraska. The strongest storms will be primarily south of Interstate 80 and could produce damaging winds and large hail. Thunderstorms are also possible on Friday evening. The greatest potential for severe weather is across the Sandhills and north central Nebraska, where damaging winds and very heavy rainfall are the main threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Meltzer/Taylor
In the hours before
Local storm report, Jul 8, 8:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG SPRINGVIEW 42.83N 99.75W
07/08/2020 KEYA PAHA NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SEVERAL POWER LINES DOWN IN
SPRINGVIEW. ROOF WAS TORN OFF OF A BUILDING AND THE POWER
IS OUT IN SPRINGVIEW.
&&
CBUTTLERSpecial weather statement, Jul 8, 8:36 PM CDT, 18 minutes before
Special Weather Statement National Weather Service North Platte NE 836 PM CDT Wed Jul 8 2020 NEZ036-037-059-090215- McPherson-Lincoln-Logan- 836 PM CDT Wed Jul 8 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN...SOUTHERN LOGAN AND SOUTHEASTERN MCPHERSON COUNTIES... At 836 PM CDT, a strong thunderstorm was located 9 miles northwest of North Platte, moving east at 40 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with this storm. Locations impacted include... North Platte, Stapleton, Gandy, Shanklin Bluff, Tarboz Lake, Hoagland and Birdwood. This includes the following highways... Highway 92 between mile markers 220 and 243. Highway 97 between mile markers 1 and 17. Highway 83 between mile markers 84 and 116. LAT...LON 4115 10092 4137 10098 4161 10031 4112 10028 TIME...MOT...LOC 0136Z 258DEG 33KT 4126 10085 Taylor
Local storm report, Jul 8, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 3 W STUART 42.60N 99.20W
07/08/2020 HOLT NE PUBLIC
RELAYED REPORT OF TRAILER MOVED 30 FEET AND BUILDING
BLOWN DOWN, STRUCTURE TYPE UNKNOWN.
&&
JGOMEZLocal storm report, Jul 8, 8:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 8 N ELSMERE 42.28N 100.18W
07/08/2020 M1.75 INCH CHERRY NE TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA.
&&
JGOMEZLocal storm report, Jul 8, 8:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND GST 12 S NORTH PLATTE 40.96N 100.77W
07/08/2020 E67 MPH LINCOLN NE TRAINED SPOTTER
&&
JGOMEZLocal storm report, Jul 8, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 15 NNW BOBCAT STATE WIL 42.93N 99.97W
07/08/2020 E1.00 INCH KEYA PAHA NE PUBLIC
0639 PM HAIL 13 NW SPRINGVIEW 42.96N 99.93W
07/08/2020 E1.00 INCH KEYA PAHA NE PUBLIC
0650 PM TORNADO 2 N BRANDON 40.83N 101.93W
07/08/2020 PERKINS NE FIRE DEPT/RESCUE
LANDSPOUT TORNADO
0650 PM TORNADO 5 W GRANT 40.84N 101.82W
07/08/2020 PERKINS NE TRAINED SPOTTER
LANDSPOUT TYPE TORNADO PRODUCING A DUST CLOUD AT THE
SURFACE
0653 PM TORNADO 7 S LEWELLEN 41.23N 102.14W
07/08/2020 GARDEN NE TRAINED SPOTTER
LANDSPOUT
0655 PM TORNADO 5 N VENANGO 40.83N 102.04W
07/08/2020 PERKINS NE TRAINED SPOTTER
ROPE TORNADO SPOTTED ON THE GROUND, INCREASING IN
INTENSITY BY VOLUNTEER FIRE DEPARTMENT.
0655 PM TORNADO 4 N VENANGO 40.82N 102.04W
07/08/2020 PERKINS NE LAW ENFORCEMENT
LANDSPOUT TORNADO
0658 PM HAIL 12 NW SPRINGVIEW 42.95N 99.92W
07/08/2020 E1.00 INCH KEYA PAHA NE PUBLIC
0701 PM TORNADO 2 W GRANT 40.84N 101.76W
07/08/2020 PERKINS NE TRAINED SPOTTER
LANDSPOUT TORNADO ROPING UP, GETTING THINNDER. GUSTS UP
TO 50 MPH, BLOWING DIRT.
0730 PM TSTM WND DMG SPRINGVIEW 42.83N 99.75W
07/08/2020 KEYA PAHA NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SEVERAL POWER LINES DOWN IN
SPRINGVIEW. ROOF WAS TORN OFF OF A BUILDING AND THE POWER
IS OUT IN SPRINGVIEW.
0755 PM TORNADO 5 N THEDFORD 42.05N 100.57W
07/08/2020 THOMAS NE STORM CHASER
LANDSPOUT TORNADO
0800 PM TSTM WND DMG 3 W STUART 42.60N 99.20W
07/08/2020 HOLT NE PUBLIC
RELAYED REPORT OF TRAILER MOVED 30 FEET AND BUILDING
BLOWN DOWN, STRUCTURE TYPE UNKNOWN.
0801 PM TORNADO 1 N THEDFORD 41.99N 100.57W
07/08/2020 THOMAS NE STORM CHASER
LANDSPOUT TYPE TORNADO
0810 PM TORNADO 10 W THEDFORD 41.98N 100.77W
07/08/2020 THOMAS NE PUBLIC
LANDSPOUT ON THE GROUND FOR ABOUT 10 MINUTES.
0810 PM TORNADO 9 N THEDFORD 42.11N 100.57W
07/08/2020 CHERRY NE FIRE DEPT/RESCUE
LANDSPOUT TORNADO ON THE GROUND 3 MINUTES.
0820 PM HAIL 8 N ELSMERE 42.28N 100.18W
07/08/2020 M1.75 INCH CHERRY NE TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA.
0823 PM HAIL HERSHEY 41.16N 101.00W
07/08/2020 E1.00 INCH LINCOLN NE PUBLIC
0824 PM HAIL 6 N THEDFORD 42.07N 100.57W
07/08/2020 E2.50 INCH THOMAS NE FIRE DEPT/RESCUE
0834 PM TSTM WND GST 3 SW ATKINSON 42.50N 99.02W
07/08/2020 E60.00 MPH HOLT NE CO-OP OBSERVER
0849 PM TSTM WND GST 12 S NORTH PLATTE 40.96N 100.77W
07/08/2020 E67.00 MPH LINCOLN NE TRAINED SPOTTER
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:00 PM CDT | Tornado Warning | LBF | Perkins | 45 min |
| Jul 8, 7:02 PM CDT | Flash Flood Warning | LBF | Keya Paha | 2 hr |
| Jul 8, 7:04 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 41 min |
| Jul 8, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 41 min |
| Jul 8, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jul 8, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Keith, Perkins | 42 min |
| Jul 8, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 46 min |
| Jul 8, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Hooker, Sheridan | 45 min |
| Jul 8, 8:04 PM CDT | Tornado Warning | LBF | Thomas | 41 min |
| Jul 8, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Rock | 38 min |
| Jul 8, 8:16 PM CDT | Special Weather Statement | LBF | Lincoln | 29 min |
| Jul 8, 8:21 PM CDT | Special Weather Statement | LBF | Chase | 24 min |
| Jul 8, 8:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock, Thomas | 49 min |
| Jul 8, 8:36 PM CDT | Special Weather Statement | LBF | Logan | 39 min |
| Jul 8, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Rock, Wheeler | 52 min |
| Jul 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 45 min |
| Jul 8, 9:04 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Lincoln, Logan, Loup and 3 more | 41 min |
| Jul 8, 9:27 PM CDT | Special Weather Statement | LBF | Custer | 48 min |
| Jul 8, 9:49 PM CDT | Areal Flood Advisory | LBF | Blaine, Loup, Thomas | 77 min |
| Jul 8, 9:51 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| Jul 8, 9:53 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 52 min |
| Jul 8, 10:03 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jul 8, 10:16 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 59 min |
| Jul 8, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
| Jul 9, 12:21 AM CDT | Special Weather Statement | LBF | Frontier | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.